Title: Planar algebras: A category theoretic point of view
Authors: Ghosh, Shamindra # ×
Issue Date: 2011
Publisher: Academic Press
Series Title: Journal of Algebra vol:339 issue:1 pages:27-54
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science